Alert archive / Arizona / Red Flag Warnings in 2022

Red Flag Warning 6, NWS Tucson, AZ

April 9, 20226 counties in Arizona

NWS Tucson, AZ issued this red flag warning at Apr 9, 2022, 2:11 AM MST for 6 counties in Arizona. It took effect at Apr 10, 2022, 12:00 PM MST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2022, 2:11 AM MST (09:11 UTC)
In effect from
Apr 10, 2022, 12:00 PM MST
Expired
Apr 11, 2022, 7:00 PM MST
In force
31 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 9.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2022-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2022-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6052 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS85 KTWC 090911
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
211 AM MST Sat Apr 9 2022

AZZ150>152-154-092300-
/O.UPG.KTWC.FW.A.0005.220410T1800Z-220412T0200Z/
/O.NEW.KTWC.FW.W.0006.220410T1900Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
211 AM MST Sat Apr 9 2022

...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO 7 PM MST MONDAY
FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY AND A HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND 154...

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from noon Sunday to 7 PM MST Monday.
The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Eastern half of Fire weather zone 150. Fire 
  weather zones 151, 152 and 154.

* TIMING...Sunday and Monday.

* WINDS...Southwest 20 to 30 mph with gusts 35 to 45 mph.
  Strongest winds Monday afternoon.

* RELATIVE HUMIDITY...8 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Meyer

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
6 follow-up statements
742 
WWUS85 KTWC 092136
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
236 PM MST Sat Apr 9 2022

AZZ150>152-154-101200-
/O.CON.KTWC.FW.W.0006.220410T1900Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
236 PM MST Sat Apr 9 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 7 PM
MST MONDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY AND
A HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND
154...

* AFFECTED AREA...Eastern half of Fire weather zone 150. Fire 
  weather zones 151, 152 and 154. 

* TIMING...Sunday and Monday.

* WINDS...Southwest 20 to 30 mph with gusts 35 to 45 mph. 
  Strongest winds Monday afternoon.

* RELATIVE HUMIDITY...8 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
133 
WWUS85 KTWC 100904
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
204 AM MST Sun Apr 10 2022

AZZ150>152-154-102300-
/O.CON.KTWC.FW.W.0006.220410T1900Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
204 AM MST Sun Apr 10 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
MONDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY AND A
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND 154...

* AFFECTED AREA...Eastern half of Fire weather zone 150. Fire 
  weather zones 151, 152 and 154. 

* TIMING...Today and Monday.

* WINDS...Southwest 20 to 30 mph with gusts 35 to 45 mph. 
  Strongest winds Monday afternoon.

* RELATIVE HUMIDITY...8 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
013 
WWUS85 KTWC 102057
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
157 PM MST Sun Apr 10 2022

AZZ150>152-154-110500-
/O.CON.KTWC.FW.W.0006.000000T0000Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
157 PM MST Sun Apr 10 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST MONDAY FOR
STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY AND A HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND 154...

* AFFECTED AREA...Eastern half of Fire weather zone 150. Fire 
  weather zones 151, 152 and 154. 

* TIMING...Today and Monday.

* WINDS...Southwest 20 to 30 mph with gusts 35 to 45 mph. 
  Strongest winds Monday afternoon.

* RELATIVE HUMIDITY...8 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
137 
WWUS85 KTWC 110449
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
949 PM MST Sun Apr 10 2022

AZZ150>152-154-111130-
/O.CON.KTWC.FW.W.0006.000000T0000Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
949 PM MST Sun Apr 10 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST MONDAY FOR
STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY AND A HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND 154...

* AFFECTED AREA...Eastern half of Fire weather zone 150. Fire 
  weather zones 151, 152 and 154. 

* TIMING...Monday.

* WINDS...Southwest increasing again to 25 to 30 mph with gusts 
  to 45 mph.

* RELATIVE HUMIDITY...falling to 10 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
377 
WWUS85 KTWC 110907
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
207 AM MST Mon Apr 11 2022

AZZ150>152-154-112200-
/O.CON.KTWC.FW.W.0006.000000T0000Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
207 AM MST Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY AND A HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND 154...

* AFFECTED AREA...Eastern half of Fire weather zone 150. Fire 
  weather zones 151, 152 and 154. 

* TIMING...Today.

* WINDS...Southwest increasing again to 25 to 30 mph with gusts 
  to 45 mph.

* RELATIVE HUMIDITY...falling to 10 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Meyer

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
517 
WWUS85 KTWC 112110
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
210 PM MST Mon Apr 11 2022

AZZ151-152-121100-
/O.NEW.KTWC.FW.W.0007.220412T1800Z-220413T0200Z/
/O.CON.KTWC.FW.W.0006.000000T0000Z-220412T0200Z/
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
210 PM MST Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR LOW HUMIDITY...STRONG WINDS AND VERY HIGH TO EXTREME FIRE
DANGER RATINGS FOR FIRE WEATHER ZONES 151 AND 152... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR 
STRONG WINDS AND VERY HIGH FIRE DANGER RATINGS FOR FIRE WEATHER 
ZONES 151 AND 152...

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from 11 AM to 7 PM MST Tuesday. 

* AFFECTED AREA...Fire weather zone 151.Fire weather zone 152.

* TIMING...Through this evening and again Tuesday.

* WINDS...Southwest to 25 to 30 mph with gusts to 45 mph.

* RELATIVE HUMIDITY...On Tuesday falling to 15 to 25 percent with
  locally lower values 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds and dry vegetation will create the 
potential for rapid and erratic fire growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-154-120200-
/O.CON.KTWC.FW.W.0006.000000T0000Z-220412T0200Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
210 PM MST Mon Apr 11 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR FOR FIRE WEATHER ZONES 150 AND 154...

* AFFECTED AREA...Fire weather zone 150.Fire weather zone 154.

* TIMING...Today.

* WINDS...Southwest increasing again to 25 to 30 mph with gusts 
  to 45 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 9, 2:04 AM MST, 7 minutes earlier.

Area forecast discussion, Apr 9, 2:04 AM MST, 7 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
204 AM MST Sat Apr 9 2022

.SYNOPSIS...
Above normal temperatures and gusty winds will continue for the
weekend. Early next week, a weather system will move through the
region bringing stronger winds as well as cooler temps and chances
for showers on Tuesday.

&&

.DISCUSSION...
After another day with temperatures around 10 degrees above
average, our main weather story is going to be wind.

The ridge axis from the area of high pressure that has dominated
our weather most of the week is now east of the area as strong low
pressure begins to dig into western states. A series of storms
will carve a deep mean trough position through the Great Basin and
intermountain west over the next several days. The resulting
gradient increase will bring breezy to windy conditions, with
strongest winds expected Monday and Tuesday as per elevated
ensemble mean climo percentiles and ECMWF EFI. Critical fire
weather conditions expected as outlined in the fire weather
section below.

Temperatures dropping back below climo Tuesday or Wednesday. The
best moisture and dynamics couplet is still expected to remain
north of our area. Our best chance at showers will be associated
with a lower level jet just ahead of the trough Tuesday afternoon,
but the QPF remains low.

Ensembles generally maintain slightly negative height anomalies
the second half of the week into the following weekend, but we
should easily manage a warming trend back to near or a little
above climo by Friday.

&&

.AVIATION...Valid through 10/12z.
FEW-SCT AOA 20k ft AGL. SELY/SLY sfc winds 10 kts or less early,
becoming SWLY/WLY at 12-20 kts aft 09/18Z with gusts 25-30 kts,
diminishing after 10/04Z. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...
A weather pattern change is in store for this weekend as broad low
pressure settles over the region bringing a prolonged period of
higher winds. Winds will shift to the southwest and become breezy
on today with 20-ft wind speeds of 12-18 mph. Sunday through
Tuesday looks to remain the windiest period with 20-ft wind speeds
increasing to 20-25 mph each day, a little higher possible
Tuesday. Afternoon RH values 10 percent or less today, increasing
slightly to 10-15 percent Sunday and Monday. These days remain
the most concerning for critical fire weather conditions. By
Tuesday, minimum RH values increase to 20 percent or greater with
better overnight recoveries. Red Flag Warning in effect for a
majority of southeast Arizona Sunday and Monday.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from late Sunday morning through Monday evening
for AZZ150>152-154.

&&

Meyer

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

Nearby

Red Flag Warnings in Arizona, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.